# SDR DALA2020012400557

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 38,614 hours, 20,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOOR BEAM Y-765 LOCATED BTW FR 66 TO FR 70 AT AFT GALLEY AR EA (1 EA) (SSI 534147). REPLACED FLOOR BEAM Y-765 LOCATED BTW FR.66 TO FR.70 AT AFT GALLEY AREA ASPER A319 SRM 51-42-11 AND SRM 51-72-11 MEASURES OF CORROSION ARE: L=0.613" W=0.384"; D=0.044.
